# SDR A6WA201040327

- Difficulty date: April 27, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Part number: 22850020145
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SENSE LINE BRACKETS (C-CHECK) 601R-71-61-3941 - (BRACKETS ON LT ENGINE NOSE INLET COWL ATTACH FLANGE).  REPLACED 4 STAND OFF BRACKETS IAW REO 601R-71-61-3941, PN 228-50020-145, -161, -162, -165.
